# SDR UPS08M52084

- Difficulty date: February 4, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING FRONT SPAR ENCLOSURE APPROX STA XORS 514 UPPER SKIN FOUND CRACKED.  CRACK AREA TRIM OFF PER EN1007-08.  HFEC CARRIED OUT IAW DAC NDT SPM R.13 PART06-10-01.001 FOUND NO CRACK EVIDENT.  REPAIR ANGLES FAB USING 7075-0-0.063" MAT`L PER SRM57-10-00 FIG 27V.1R.40 AND EN1007-08.  FASTENER HOLES DRILLED ON REPAIR PARTS PER SRM 57-10-00 FIG 27 V.1R.40 AND EN1007-08.  REPAIR PARTS PROTECTED PER SRM 51-21-01V.2R.40.  OK TO INSTALL.
